# SDR C2XA10CL187

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450878
- Aircraft time: 13,232 hours, 8,405 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A SLIGHT ODOR IN THE CABIN AFTER NR1 ENGINE START AND PACK 2 COMING ON LINE. THE ACFT RETURNED TO THE GATE. MX INSPECTED AND RAN BOTH ENGINES AND APU.  NO DEFECTS WERE FOUND.
